# SDR 04FDEA03465

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE:  HORIZONTAL STABILIZER RIGHT HAND UPPER SPAR CAP NR 36R BARREL NUT BORE CORROSION REWORKED FOUND EXCEEDED LIMIT. REPAIRED AS PER FEDEX EA 1-5510-78096.
